# SDR AUS20040460

- Difficulty date: June 1, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 16010
- Condition: Cracked
- Location: Wing
- Part time: 9,175 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT FORWARD AUXILIARY SPARS CRACKED AT IB LOWER RAD II LOCATED AT STN 27. CRACKS EXTEND FOR APPROXIMATELY 12.7MM(0.5IN) OB OF THE END OF THE SPAR IN A HORIZONTAL PLANE.
